Prolongement dans des classes ultradifférentiables et propriétés de régularité des compacts de $ℝ^n$

Tom 63 / 1996

Vincent Thilliez Annales Polonici Mathematici 63 (1996), 71-88 DOI: 10.4064/ap-63-1-71-88

Streszczenie

Considering jets, or functions, belonging to some strongly non-quasianalytic Carleman class on compact subsets of $ℝ^n$, we extend them to the whole space with a loss of Carleman regularity. This loss is related to geometric conditions refining Łojasiewicz's "regular separation" or Whitney's "property (P)".

Autorzy

  • Vincent Thilliez

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek